Publications and Preprints

Markus Schmidmeier

Florida Atlantic University



Mathematical ReviewsarXiv

  1. P. Dowbor, H. Meltzer, M. Schmidmeier, The "0,1-Property" of Exceptional Objects for Nilpotent Operators of Degree 6 with One Invariant Subspace, manuscript (2018), 61 pp., to appear in J. Pure Appl. Alg.

  2. M. Schmidmeier, 2:3:4-Harmony within the Tritave, manuscript (2017), 34pp, arXiv.

  3. J. Kosakowska, M. Schmidmeier, and H. R. Thomas, Two Partial Orders for Littlewood-Richardson Tableaux, manuscript, 18pp (2015), arXiv.

  4. J. Kosakowska and M. Schmidmeier, The Boundary of the Irreducible Components for Invariant Subspace Varieties; Mathematische Zeitschrift 290 (2018), 953-972, Free Access.

  5. M. Kaniecki, J. Kosakowska and M. Schmidmeier, Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Part II, Communications in Algebra 46:5 (2017), 2243-2263 Free e-link, DOI, arXiv.

  6. J. Kosakowska and M. Schmidmeier, Box moves on Littlewood-Richardson tableaux and an application to invariant subspace varieties, dedicated to Fred Richman, J. Algebra 491, 241-264 (2017), DOI, arXiv.

  7. A. Moore and M. Schmidmeier, The Swiss Cheese Theorem for Linear Operators with Two Invariant Subspaces, Proc. Amer. Math. Soc. 143 (2015), 5097-5111, arXiv.

  8. J. Kosakowska and M. Schmidmeier, Operations on Arc Diagrams and Degenerations for Invariant Subspaces of Linear Operators; dedicated to Daniel Simson, Trans. Amer. Math. Soc. 367 (2015), 5475-5505, article, arXiv.

  9. J. Kosakowska and M. Schmidmeier, Varieties of Invariant Subspaces Given by Littlewood-Richardson Tableaux; 33 pp (2014), Oberwolfach Preprint 2014-01.

  10. J. Kosakowska and M. Schmidmeier, Arc Diagram Varieties; in: "Expository lectures on representation theory", Contemporary Mathematics 607, Amer. Math. Soc., Providence, RI, (2014), 205--224, arXiv, DOI.

  11. M. Schmidmeier and H. Tyler, The Auslander-Reiten Components in the Rhombic Picture; dedicated to Mark Kleiner on the occasion of his 65th birthday, Comm. Alg. 42 (2014) 1312-1336, article, arXiv.

  12. M. Schmidmeier, Hall polynomials via automorphisms of short exact sequences; dedicated to Wolfgang Zimmermann, Algebras and Representation Theory 15 (2012), 449-481, article, arXiv.

  13. M. Schmidmeier, The entries in the LR-tableau; Mathematische Zeitschrift 268 (2011), 211-222, article, arXiv.

  14. C. Petroro and M. Schmidmeier, Abelian groups with a p2-bounded subgroup, revisited; Journal of Algebra and its Applications 10 (2011), 377-389,   arXiv,   article.

  15. G. Marks and M. Schmidmeier, Extensions of simple modules and the converse of Schur's Lemma; in: Advances in Ring Theory, Trends in Mathematics, 229-237, Birkhäuser Verlag Basel/Switzerland, 2010, article, arXiv.

  16. H.-D. Gronau and M. Schmidmeier, Orthogonal covers by multiplication graphs, Discrete Appl. Math. 157 (2009), 2048-2056, article.

  17. M. Schmidmeier, Systems of submodules and an isomorphism problem for Auslander-Reiten quivers, Bull. Belg. Math. Soc. Simon Stevin 15 (2008), 523-546, article, arXiv.

  18. C. M. Ringel and M. Schmidmeier,  Invariant Subspaces of Nilpotent Linear Operators. I., Journal für die reine und angewandte Mathematik 614 (2008), 1-52. Crelle, arXiv.

  19. C. M. Ringel and M. Schmidmeier, The Auslander-Reiten Translation in Submodule Categories, dedicated to Idun Reiten, Trans. Amer. Math. Soc. 360 (2008), 691-716, article, arXiv.

  20. C. M. Ringel and M. Schmidmeier, Submodule categories of wild representation type, Journal of Pure and Applied Algebra 205/2 (2006), 412-422;  Science Direct;   arXiv.

  21. M. Schmidmeier, A Remark by M.C.R. Butler on Subgroup Embeddings, Oberwolfach Report 6 (2005), 380-382.

  22. M. Schmidmeier, Bounded Submodules of Modules, dedicated to Claus Michael Ringel on the occasion of his 60th birthday, Journal of Pure and Applied Algebra 203 (2005), 45-82, article, arXiv.

  23. M. Schmidmeier, A Construction of Metabelian Groups, Archiv der Mathematik 84 (2005), 392-397;   article, arXiv.

  24. M. Schmidmeier, A family of noetherian rings with their finite length modules under control, dedicated to Helmut Lenzing on the occasion of his 60th birthday, Czechoslovak Mathematical Journal 52 (3), (2002), 545--552, article.

  25. M. Schmidmeier, Ring Units in iterated cyclic extensions, and in NTRU, Tatra Mountains Mathematical Publications 25 (2002), 127-136.

  26. M. Schmidmeier, When are artinian PI-rings artin algebras ?,  Comm. Alg., 29  (4), (2001), 1659-1668, article.

  27. M. Schmidmeier, The finite length modules for thin Z-graded rings, Comm. Alg., 29 (3) (2001), 1041--1067, article.

  28. M. Schmidmeier, Endofinite modules over hereditary artinian PI-rings,  Proc. Conf. ICRA VIII, Canadian Mathematical Society Conference Proceedings 24 (1998), 497 - 511.

  29. M. Schmidmeier, The local duality for homomorphisms and an application to pure semisimple PI-rings,  Colloquium Mathematicum 77 (1998), 121 - 132.

  30. M. Schmidmeier, Auslander-Reiten theory for artinian PI-rings,  J. Alg. 207 (1998), 72--81, article.

  31. M. Schmidmeier, A dichotomy for finite length modules induced by the local duality, Comm. Alg. 25 (1997), 1933--1944, article.

  32. M. Schmidmeier, Auslander-Reiten-Köcher für artinsche Ringe mit Polynomidentität,  Ph. D. Dissertation, Universität München, 1996.


Last modified:  by Markus Schmidmeier